MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a flexnav delivery system (ds).The patient did not have a history of right bundle branch block (rbbb), left bundle branch block (lbbb) and 1st/2nd atrioventricular block (av) block.The length of the membranous septum was less than 3mm.There was no calcification extending beneath the aortic annular plane in the interventricular septum.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 23mm, non-abbott balloon.After the pre-bav, the patient's rhythm was observed with premature ventricular contractions (pvcs).During the procedure, the valve was able to be implanted at a depth of 3mm on the non-coronary cusp (ncc) and 4mm on the left-coronary cusp (lcc).The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.Post-implant, the patient went into a complete heart block, and a temporary pacemaker was placed to stabilize the event.On the following day, a permanent pacemaker was implanted to resolve the event.The patient had discharged, the implanter classified this event as being related to the performance of the non-abbott pre-bav device.
 
Additional Manufacturer Narrative
An event of heart block was reported intra-procedure.The reported unexpected medical intervention was result of case specific circumstances, as temporary pacemaker was used.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the available information the cause for the reported heart block cannot be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50356587
Report Number2135147-2026-05698
Device Sequence Number10232208
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)280318
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number10806933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown